MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 300-30-08 - equinoxe preserve stem 8mm: 5325429; 320-15-08 - eq sup/post aug, r rs glenoid baseplate: 5200222; (stem and baseplate not replaced - implanted (b)(6) 2018); 320-42-13 - eq reverse 42mm humeral const liner +2.5: 5478312; 320-02-42 - rs exp glenosphere 42mm, +4mm offset: 6260075.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side; followed by a revision for disassociation of polyethylene, approximately 1.5 years after initial replacement.Subsequently, the patient experienced another disassociation of polyethylene; stating they reached out in horizontal adducted position and helt "pop" with pain.As a result, approximately 3.5 years after first revision of right shoulder, the patient underwent a second revision.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6b, h6.Mdr section codes updated/corrected: b, c, d, e.The revision reported may have been due to disassembly of the humeral liner from the humeral tray.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined, as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21918494
Report Number1038671-2025-01905
Device Sequence Number21090396
Product Code KWT
UDI-Device Identifier10885862086426
UDI-Public10885862086426
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-10-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite